# SDR HAIHEEA9951

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6123A
- Make and model: Hughes 269C
- Aircraft serial: S1523
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 269A6035023
- Condition: Cracked
- Location: T/R
- Part time: 4,139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS CRACKED.  (CRACK NEAR BUTT END)
